# SDR SWIA200312564

- Difficulty date: October 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 25,784 hours, 22,492 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01600
- Condition: Malfunctioned
- Part time: 995 hours, 770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER T/O HAD SPOILERON FAULT AND OUTBOARD GROUND SPOILER FAULT.  REMOVED AND REPLACED BOTH SECU'S IAW CRJ MM 27-61-05.  OPS CHECK GOOD.
